I started using one serving of Anaconda and every night after my work out I get a pretty bad leg cramp (in my right leg mostly). Why is that? I also take creatine. What can I do to stop it?
Why are you taking more creatine? Anaconda already has plenty.
As for the cramps, try drinking a lot of water and either have some ZMA or dark chocolate before bed.
Are you suggesting the Anaconda or creatine in it is giving you the leg cramps? I find that unlikely.
I got leg cramps when I started loading creatine. It's not unheard of, although the latest study I read said that creatine wasn't responsible for cramping.
I don't believe it. I haven't had charly horses since I was in HS, and recently - 20 years later - I'm getting charly horses again after loading with creatine.
Read the article below, it has some good suggestions.
I am taking creatine on the days when I do not take Anaconda (on the rest days).
Hydrate. Get to where you need to pee all the time, then back down some. If that doesn't make the cramps go away, then I don't know what to tell you.
My cousin is a Navy Seal and they aren't allowed to take creatine because of cramping.
Ha, perhaps they need to catch up on their nutrition research a little bit.
What are you telling the OP, that his legs aren't cramping?
No, that likely his problem is not from the creatine, but rather from something else, like hydration issues.
After taking magnesium citrate (400 mg twice daily) and potassium (99 mg once a day), I have not had leg cramps after using Anaconda and creatine. It has only been a few days, but I am on a low-carb diet, maybe I was deficient in magnesium and potassium.
I guess I spoke too soon. I thought it was gone, but got a cramp today, not as bad as it used to be, but still a cramp in the same right leg.